

# E3 PHASE 1 PUBLIC INPUT MEETING

## 6:30 pm - 6:50 pm

Introduction, meeting practices, energy efficiency overview, and E3 vision statement

# 6:50 pm - 7:05 pm

Review Recommendations 1-3: using outside experts, tracking and setting goals for program participation

### **15 MINS DISCUSSION**

# 7:20 pm - 7:35 pm

Review Recommendations 4-6: focusing on moderate-income customers, making it easier to participate in low-income programs, and improving outreach

#### **15 MINS DISCUSSION**

# 7:50 pm - 8:05 pm

Review Recommendations 7-8: options for addressing health and safety issues and renters' needs

### **15 MINS DISCUSSION**

### 8:20 pm - 8:30 pm

Next steps, final comments, and closing